# SDR UALA2011092905286

- Difficulty date: September 28, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 33,290 hours, 14,486 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Seal
- Condition: Faulty
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2ND OBS O2 MASK DOES NOT TEST PROPERLY.  WHEN PRESSED TO TEST FLOW DOES NOT STOP.  REPAIRED O2 MASK AND BOX ASSY  WITH NEW COPPER FLAIR SEAL. OPS AND LEAK CHECKED GOOD.
